# SDR USAAF99043

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11291
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND LEFT EXIT, MID CEILING AND LEFT EXTERIOR LIGHTS INOPERATIVE.  MAINTENANCE REPLACED TWO BATTERY PACKS.  (M)
